###
DOI:
Journal of Software:2001.12(5):650-655

有理曲面的两种多项式逼近及收敛性
刘利刚,王国瑾
(浙江大学 CAD&CG国家重点实验室,浙江杭州 310027 浙江大学数学系,浙江杭州 310027)
Two Types of Polynomial Approximation to Rat ional Surfaces and Their Convergence
LIU Li gang,WANG Guo jin
()
Abstract
Chart / table
Reference
Similar Articles
Article :Browse 2389   Download 2531
    
> 中文摘要: 研究了有理曲面的hybrid多项式逼近和Hermite多项式逼近的关系.在权系数的某些假定下,得到hybrid多项式逼近和Hermite多项式逼近均收敛的充分必要条件.
Abstract:This paper investigates the relationship between the hybrid polynomial approximation and the Hermite polynomial approximation for rational surfaces. Under some assumptions of the control point weights, the paper derives the general necessary and sufficient conditions for which both the hybrid polynomial approximation and the Hermite polynomial approximation converge to the rational surface.
文章编号:     中图分类号:    文献标志码:
基金项目:Supported by the National Natural Science Foundation under Gra nt No.19992895 (国家自然科学基金); the Natural Science Foundation of Zhejiang Pr ovince of China under Grant No.698025 (浙江省自然科学基金); Foundation of State Key Basic Research 973 Program under Grant No.G1998030600 (973国家重点基础研究发展项目基金) Supported by the National Natural Science Foundation under Gra nt No.19992895 (国家自然科学基金); the Natural Science Foundation of Zhejiang Pr ovince of China under Grant No.698025 (浙江省自然科学基金); Foundation of State Key Basic Research 973 Program under Grant No.G1998030600 (973国家重点基础研究发展项目基金)
Foundation items:
Reference text:

刘利刚,王国瑾.有理曲面的两种多项式逼近及收敛性.软件学报,2001,12(5):650-655

LIU Li gang,WANG Guo jin.Two Types of Polynomial Approximation to Rat ional Surfaces and Their Convergence.Journal of Software,2001,12(5):650-655